Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 36 Number 2 May 1998

CONTENTS

Cover Page

Richard L. Ollerton & Anthony G. Shannon
Some Properties of Generalized Pascal Squares and Triangles
98
     Full text

Gospava B. Djordjević
On a Generalization of a Class of Polynomials
110
     Full text

Chyi-Lung Lin
Obtaining Dividing Formulas n|Q(n) from Iterated Maps
118
     Full text

M. N. S. Swamy
Brahmagupta's Theorems and Recurrence Relations
125
     Full text

D. A. Wolfram
Solving Generalized Fibonacci Recurrences
129
     Full text

Jaume Paradís, Pelegrí Viader & Lluís Bibiloni
Approximation of Quadratic Irrationals and Their Pierce Expansions
146
     Full text

Wenpeng Zhang
Some Identities Involving the Euler and the Central Factorial Numbers
154
     Full text

Blair K. Spearman & Kenneth S. Williams
The Factorization of x5 ± x3 + n
158
     Full text

Clark Kimberling
Palindromic Sequences from Irrational Numbers
171
     Full text

Richard André-Jeannin
On the Integrity of Certain Infinite Series
174
     Full text

Edited by Stanley Rabinowitz
Elementary Problems and Solutions
181
     Full text

Edited by Raymond E. Whitney
Advanced Problems and Solutions
187
     Full text

Back Cover